MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 4F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 4F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-45-4030
Medical Device Problem Codes Fracture (1260); Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526)
Date of Event 10/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 69 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, progressive left knee leg complaints.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10 concomitant devices ((b)(6)) 201-78-15 - holding pin mini sharp point 4 pk ((b)(6)) 200-02-35 - three peg patella 35mm ((b)(6)) 201-78-80 - 3"" trocar, hex 2pk ((b)(6)) 02-010-01-0240 - logic femoral ps cem left sz 4 ((b)(6)) 02-022-45-4030 - truliant tib fit tray cem sz 4f / 3t the product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of tibial loosening and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.D10: (b)(6) - 02-010-01-0240 - logic femoral ps cem left sz 4.(b)(6) - 02-022-35-4017 - truliant tib imp ps insert sz 4 17mm.(b)(6) - 02-012-61-4000 - tru offset stem ext coupler, 4mm.(b)(6) - 02-012-60-1280 - tru stem ext 12mm x 80mm.(b)(6) - 204-70-00 - tibial stem ext.Screw.(b)(6) - 200-02-35 - three peg patella 35mm.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-03743.
 
Event or Problem Description
It was reported that approximately 69 months after a left total knee replacement procedure, the patient underwent a second revision procedure to address recurrent tibial loosening and progressive left knee and leg complaints.Revision surgery operative notes were provided.Pre/post operative diagnoses: failed left total knee arthroplasty with recurrent tibial baseplate loosening and impending epiphyseal tibial fracture and stem tip.On exam under anesthesia, the knee exhibited mild laxity to varus and valgus stress in full extension, mid and deep flexion, and had a mild varus alignment noted on visual inspection.Operative findings indicated the synovial lining was mildly inflamed, hypertrophied, and contained numerous bead like projections consistent with particle disease.The poly insert exhibited minimal evidence of poly wear.The femoral component was found to be well fixed to bone with anderson type i distal femoral bone loss.The tibial base plate was loose.The tibia exhibited anderson ii-a medial and central bone loss.The patellar button exhibited significant wear, thinning, and delamination.The surgeon performed a revision left total knee arthroplasty using a competitor¿s devices.Complications: while reaming the tibial canal in preparation for the tibial cone, a small crack developed in the posterior cortex of the proximal tibia.This was an incomplete fracture, and a 3.5 mm screw was placed from medial to lateral across the posterior cortex of the proximal tibia, which successfully compressed the fracture and supported the medial side.The patient was subsequently awoken and transferred to the pacu in stable condition.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of instability, tibial loosening, and prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB FIT TRAY CEM SZ 4F / 3T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20334339
Report Number1038671-2024-03744
Device Sequence Number8003741
Product Code JWH
UDI-Device Identifier10885862305879
UDI-Public10885862305879
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-022-45-4030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer05/08/2025
05/08/2025
05/21/2025
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date05/08/2025
05/08/2025
05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale